# SDR UALA2011040401608

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 70,801 hours, 22,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 69599263
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R LWR GATE COVER BRACKET THAT SLIDE CHAIN ATTACHES TO IS CRACKED.  INSTALLED NEW HARNESS LATCH BRACKET (P/N 69-59926-3) N-R 32131.
